International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 345-360
doi:10.1155/S0161171287000413
An H1-Galerkin method for a Stefan problem with a quasilinear parabolic equation in non-divergence form
A.K. Pani
and P.C. Das
Department of Mathematics, I.I.T., Kanpur 208016, India
Abstract
Optimal error estimates in L2, H1 and H2-norm are established for a single phase Stefan problem with quasilinear parabolic equation in non-divergence form by an H1-Galerkin procedure.